×

Normalization of a Poisson algebra is Poisson. (English. Russian original) Zbl 1312.17017

Proc. Steklov Inst. Math. 264, 70-73 (2009); translation from Tr. Mat. Inst. Steklova 264, 77-80 (2009).
Summary: We prove that the normalization of a Poisson algebra is Poisson.

MSC:

17B63 Poisson algebras
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] N. Bourbaki, Eléments de mathématique. Algèbgre commutative. Chapitre 5: Entiers. Chapitre 6: Valuations (Hermann, Paris, 1964).
[2] A. Beauville, ”Symplectic Singularities,” Invent. Math. 139, 541–549 (2000). · Zbl 0958.14001
[3] A. Seidenberg, ”Derivations and Integral Closure,” Pac. J. Math. 16, 167–173 (1966). · Zbl 0133.29202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.